MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CR FEM RT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE CR FEM RT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that on (b)(6) 2024.The patient underwent a primary surgery with attune for knee.The surgery was completed successfully without any surgical delay.On (b)(6) 2024, it was confirmed, that the patient was infected.Cleansing was performed.And the insert was replaced.No further information is available.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code: 150400226, lot: m08n65 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device product code: 150400226, lot: m08n65 and no non-conformances / manufacturing irregularities were identified.

Brand Name
ATTUNE CR FEM RT SZ 6 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20707340
Report Number1818910-2024-23970
Device Sequence Number13237556
Product Code JWH
UDI-Device Identifier10603295041290
UDI-Public(01)10603295041290(17)320831(10)M08N65
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150400226
Device Lot NumberM08N65
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 6 NAR CEM.; UNKNOWN KNEE TIBIAL INSERT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale